Volume 21, Number 3, July-September 2015
|Page(s)||815 - 834|
|Published online||20 May 2015|
Optimal blowup time for controlled ordinary differential equations∗
Revised: 8 September 2014
In this work, we study both minimal and maximal blowup time controls for some ordinary differential equations. The existence and Pontryagin’s maximum principle for these problems are derived. As a key preliminary to prove our main results, due to certain monotonicity of the controlled systems, “the initial period optimality” for an optimal triplet is built up. This property reduces our blowup time optimal control problems (where the target set is outside of the state space) to the classical ones (where the target sets are in state spaces).
Mathematics Subject Classification: 49J15 / 34A34
Key words: Optimal blowup time / initial period optimality / existence / maximum principle
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.